X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
legendre wavelets (3) 3
two-dimensional legendre wavelets (3) 3
wavelet analysis (3) 3
computer science, interdisciplinary applications (2) 2
convergence (2) 2
diffusion (2) 2
mathematical analysis (2) 2
mathematics, interdisciplinary applications (2) 2
numerical-solution (2) 2
physics, mathematical (2) 2
stability (2) 2
2-dimensional legendre wavelets (1) 1
approximation (1) 1
bernoulli numbers (1) 1
bernoulli polynomial (1) 1
bernoulli wavelets (1) 1
calculus (1) 1
caputo type variable-order fractional derivative (1) 1
difference-methods (1) 1
differential-equations (1) 1
eigen values (1) 1
engineering, multidisciplinary (1) 1
fractional operators (1) 1
fredholm equations (1) 1
fredholm integral-equations (1) 1
hyperthermia (1) 1
integral equations (1) 1
karhunen-loeve expansion (1) 1
klein-gordon equation (1) 1
mathematical models (1) 1
mathematics (1) 1
mathematics, applied (1) 1
mechanics (1) 1
nonlinear 2d klein-gordon equation (1) 1
nonlinear 2d klein–gordon equation (1) 1
nonlinear v-o fractional 2d (1) 1
nonlinear v-o fractional 2d reaction-diffusion equation (1) 1
numerical analysis (1) 1
operational matrix (1) 1
order (1) 1
partial-differential-equations (1) 1
phase lag (1) 1
physics, multidisciplinary (1) 1
polynomials (1) 1
property (1) 1
reaction-diffusion equation (1) 1
semi-discrete method (1) 1
sine-gordon (1) 1
spectral method (1) 1
stability analysis (1) 1
term (1) 1
two dimensional analysis (1) 1
two dimensional models (1) 1
two-dimensional fredholm integral equation (1) 1
two-dimensional integro-differential equations (1) 1
variable-order (1) 1
variable-order fractional dual phase lag bioheat equation (1) 1
variable-order time fractional derivatives (1) 1
variational iteration method (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 10/2019, Volume 127, pp. 400 - 407
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 12/2019, Volume 78, Issue 12, pp. 3713 - 3730
Journal Article
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, ISSN 1735-8515, 12/2017, Volume 43, Issue 7, pp. 2419 - 2435
In this paper, we introduce the two-dimensional Legendre wavelets (2D-LWs), and develop them for solving a class of two-dimensional integro-differential... 
VARIATIONAL ITERATION METHOD | MATHEMATICS | ORDER | PARTIAL-DIFFERENTIAL-EQUATIONS | Two-dimensional integro-differential equations | fractional operators | Legendre wavelets | operational matrix | FREDHOLM INTEGRAL-EQUATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.